A fibering map approach to a semilinear elliptic boundary value problem

Kenneth J. Brown, Tsung Fang Wu

Research output: Contribution to journalArticle

96 Citations (Scopus)

Abstract

We prove the existence of at least two positive solutions for the semilinear elliptic boundary-value problem - ?u(x) = ?a(x)u q + b(x)up for x ?O; u(x) = 0 for x ? ?O on a bounded region O by using the Nehari manifold and the fibering maps associated with the Euler functional for the problem. We show how knowledge of the fibering maps for the problem leads to very easy existence proofs. © 2007 Texas State University.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalElectronic Journal of Differential Equations
Volume2007
Publication statusPublished - 10 May 2007

Keywords

  • Fibering map
  • Nehari manifold
  • Semilinear elliptic boundary value problem
  • Variational methods

Fingerprint Dive into the research topics of 'A fibering map approach to a semilinear elliptic boundary value problem'. Together they form a unique fingerprint.

Cite this